MAUDE Adverse Event Report: M.I. TECH CO., LTD. HANAROSTENT ESO TTS FC 20 DM 6CM 180

M.I. TECH CO., LTD. HANAROSTENT ESO TTS FC 20 DM 6CM 180
Model Number ECBA-20-060-180
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this self-expanding metallic esophageal stent was used as off-label in the duodenum.The stent was sutured into the duodenum and when the patient came in for ct scan follow up, it was found that the stent had ripped away from the sutures and split in half.Additional information was received that additional surgery was done to remove both halves from the small bowel.Subsequent imaging confirmed the stent's removal.There were no further reports of patient harm.

Brand Name
HANAROSTENT ESO TTS FC 20 DM 6CM 180
Common Device Name
HANAROSTENT ESO TTS FC 20 DM 6CM 180
Manufacturer (Section D)
M.I. TECH CO., LTD.
174 habuk 2-gil, jinwi-myeon
pyeongtaek, gyeonggi 17706
KS  17706
MDR Report Key25737133
Report Number2429304-2026-00090
Device Sequence Number13365338
Product Code ESW
UDI-Device Identifier08806367088406
UDI-Public08806367088406
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/07/2026
Report Date (Section F) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberECBA-20-060-180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/18/2026
Event Location Hospital
Date Report to Manufacturer06/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA07/07/2026